BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 1 >

Please use this identifier to cite or link to this item:

Title: Equisummability Theorems for Laguerre Series
Authors: Abd El-Aal El-Adad, El-Sayed
Keywords: Riesz Summability
Laguerre Series
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 1, (1996), 1p-24p
Abstract: Here we prove results about Riesz summability of classical Laguerre series, locally uniformly or on the Lebesgue set of the function f such that (∫(1 + x)^(mp) |f(x)|^p dx )^(1/p) < ∞, for some p and m satisfying 1 ≤ p ≤ ∞, −∞ < m < ∞.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol22-num1-1996-p001-p024.pdf538.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License